Bulletin of the Section of Logic 17/3-4 (1988)


  1. Authors:
    P.BYSTROV

    Title:
    Tableaux variants of some modal and relevant systems

    Pages:
    92-103
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    A.T.ISCHMURATOV

    Title:
    Logic of intensional acts and the theory of games

    Pages:
    104-113
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    J.V.IVLEV

    Title:
    A semantics for modal calculi

    Pages:
    114-126
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Alexander S.KARPENKO

    Title:
    Algebraic structure of the truth-values for Lω

    Pages:
    127-137
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    N.N.NEPEJVODA

    Title:
    A constructive logic of program schemata on a decidable universe

    Pages:
    138-147
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Vladimir M.POPOV

    Title:
    Paraconsistent sequential calculi

    Pages:
    148-158
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    O.F.SEREBRIANNIKOV

    Title:
    Cut-elimination in second order logic

    Pages:
    159-161
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    E.A.SIDORENKO

    Title:
    The law of contradiction and paradoxes of inference

    Pages:
    162-169
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Vladimir A.SMIRNOV

    Title:
    Internal and external logic

    Pages:
    170-181
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Vladimir L.VASYUKOV

    Title:
    T-F-toposes for Lukasiewicz's infinite-valued logics

    Pages:
    182-187
    File:
    bibtex
    Abstract ( + )